# SDR QXEA2010120300841

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,638 hours, 10,517 cycles
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 250 FUSELAGE DOOR WARNING LIGHT ILUMINATED, DESCENT IAW EMERG PROCEDURE, LIGHT AND CHIME INTERMITTENT UNTIL LANDING, FWD BAGGAGE DOOR. PLACED ON MEL 52-10-5. MEL CLEARED ON 12/1 BY: REPLACED FWD CARGO DOOR LOCK PROX SENSOR AND SPLICED TO EXSISTING HARNESS IAW Q400 WDM 20-16-20, RIGGED IAW Q-400 AMM TASK 52-71-01-830-807 ALL OPS CHECKS GOOD CLEARS MEL. RETURNED TO SERVICE.
